# SDR 2005FA0000917

- Difficulty date: June 13, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 45035
- Condition: Corroded
- Location: Mlg Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BORE IS PITTED CAUSING LEAKAGE.  MOISTURE ALLOWED THROUGH VENT CORRODEING THE UPPER BORE AND WEAKENING THE MATERIAL.  IMPROVE DESIGN TO PREVENT MOISTURE FROM REACHING BORE.  (K) (REF: 196593/ FXS)
